# SDR UIEA2015041000223

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,754 hours, 16,209 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QTY BITE MX MSG, D2, SHOW ON BITE.  PERFORMED FIM BITE PROCEDURE IAW FIM 28-41, FT 839 & ABLE 101 FIM 28-41 TASK 852.  FAULT CLEARED AT THIS TIME.
